# SDR AALA201803139020

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 57,601 hours, 21,533 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3845
- Condition: Inoperative
- Location: Zone 200
- Part time: 61,581 hours, 24,055 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DUE TO CABIN ELECTRICAL ODOR. CABIN ODOR TROUBLESHOOTING CARD 26L0021001 WAS OPENED. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING CARD 26L0021001. ODOR AND NOISE ISOLATED TO AVEC EXTRACT FAN. REPLACED AVIONICS FAN PER AMM 21-26-51.
